# SDR QXEA9902701

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT NACELLE EXTERIOR OUTBOARD SKIN HAS .250 CRACK FROM RIVET HOLE TO SKIN PANEL EDGE AT STATION XN122.00 AND YW171.200, ALSO HAS LOOSE WORKING RIVET IN SAME AREA JUST AFT OF PANEL 426AR.  REPAIRED IAW HORIZON AIR EA 9-54-239.
